MathSciNet Relay Station
MathSciNet bibliographic data
MR1366037 11L03 (11L07)
Goubin, Louis Sommes d'exponentielles et principe de l'hyperbole. (French) [Exponential sums and hyperbola principle] Acta Arith. 73 (1995), no. 4, 303–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement